| Model Number |
LIBERTY PDX, INTEGRATED SET |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A manufacturing review was performed on the products shipped to the patient for the three (3) month time frame which immediately preceded the event occurrence date.This review included the lot numbers for all fresenius liberty cycler sets shipped to this account within the selected time frame.The entire set of lots have been sold and distributed.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.An investigation of the device history records (dhr) was conducted and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The product lots involved met all specifications for release.A review of the dhr did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak from the patient line.The patient stated that they woke up and their patient line was disconnected.It is unknown at which point in therapy the leak may have begun.The cause of the leak is unknown.The patient was advised to cancel treatment and inform their peritoneal dialysis registered nurse (pdrn).Upon follow up, the peritoneal dialysis nurse (pdrn) stated the patient had not reported the leak to them.There was no known adverse events or medical intervention required.Additional information was requested but not received.